advertisement
Question
Posted by: Frik Stander | 2012/05/14

Decrease libido

Hi, I am a 36 year old unmarried male that is not in any relationship.

Is there any safe medication / pills that can be taken to decrease your libido ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I am wondering why you would want this? Whilst there is no specific medication for this, some options might be available if your doctor is willing to support you on this - eg. some antidepressants lower libido or perhaps consider hormones that reduce testosterone levels...but these are quite drastic steps...again, I wonder why you feel the need to do this? Are you experiencing other problems? If you would like to follow up - please post a new question otherwise I'll miss your next post.

Claire - SASHA
For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Brian | 2012/05/18

Eish Frik - don''t start playing with medication to drop Libido. If anything goes wrong and that Libido doesn''t come back when you need it - you''ll have problems - you''ll hate yourself.

Rather be a Voortrekker 5 Times a Day!!

Reply to Brian
Posted by: Ms. Lady Love | 2012/05/17

Yes, Frik... why would you want to do this?

It is healthy to have a good libido at your age.



Reply to Ms. Lady Love
Posted by: xyz | 2012/05/15

change hands

Reply to xyz
Posted by: Sexologist | 2012/05/15

I am wondering why you would want this? Whilst there is no specific medication for this, some options might be available if your doctor is willing to support you on this - eg. some antidepressants lower libido or perhaps consider hormones that reduce testosterone levels...but these are quite drastic steps...again, I wonder why you feel the need to do this? Are you experiencing other problems? If you would like to follow up - please post a new question otherwise I'll miss your next post.

Claire - SASHA
For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement